# SDR REXA2021032200162

- Difficulty date: March 10, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 601R102328
- Condition: Corroded
- Location: Rt Wing
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR SPAR RIB AT WS 58.88 CORRODED ON LOWER FORWARD CORNER.	"REMOVED AND REPLACED R/H REAR SPAR RIB AT WS 58.88 IAW CRJ 200 SRMS 51-40-11 AND 51-42-20.REFERENCES  FOR LINE ITEM #7 AS FOLLOWS: CRJ 200 SRM 51-40-11 AND 51-42-20 AND 51-77-00.

"
